# SDR GTIA1100014

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 1,314 hours, 567 cycles
- Engine: Iae V2522A5
- System (JASC): 5241 · Galley Doors
- Part: Bottle
- Condition: Discharged
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD GALLEY DOOR ASSIST BOTTLE LOW.   SERVICE FWD GALLEY DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.  CHECKED GOOD.
